# SDR AALA20141217012

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 50,331 hours, 24,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RT IS CRACKED AT AFT SIDE OF FS 1418.  REPAIRED LONGERON IAW SRM 53-02-00-001.
